# SDR 95ZZZM402

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 665038061446
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 4553 - BNA - WHILE CLIMBING THROUGH FL 190, LEFT ENGINE TEMPERATURE INCREASED FROM 860 TO 870.  CAPTAIN SHUTDOWN ENGINE AND RETURNED TO BNA.  REPLACED LEFT ENGINE HMU.  (M)
